English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 90773/120835 (75%)
Visitors : 25090057      Online Users : 54
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 學位論文 >  Item 140.119/32557
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/32557


    Title: 殼域上的 -方程解與均勻估計
    Authors: 謝佩玲
    Peiling Hsieh
    Contributors: 陳天進
    Ten-ging Chen
    謝佩玲
    Peiling Hsieh
    Keywords: 均勻估計
    Date: 2002
    Issue Date: 2009-09-17 13:44:46 (UTC+8)
    Abstract: 在這篇論文裡,我們將用Henkin的積分表現法寫出***u=f在C^n上的球域與殼域的解。
    除此之外,我們將估計常數C以滿足***-方程的均勻估計,即||u||∞≦C||f||∞。
    In this thesis, we will write down the Henkin's solutions of
    ***u=f for arbitrary ***-closed (0,1)-form f on the open balls and shell domains in C^n, and then proceed to find an explicit upper bound C such that the uniform estimates hold in these domains; that is, ||u||∞≦C||f||∞.
    Reference: [1] T. G. Chen, On Henkin's solution of the ***-problem on
    strictly convex domains in C^n, Universtity of California
    at Berkeley Ph. D. Thesis, 1985.
    [2] T. G. Chen, Geometry of strictly convex domains and an
    application to the uniform estimate of the ***-problem,
    Trans. Amer. Math. Soc. 347, (1995), 2127-2137.
    [3] T. G. Chen and L. J. Lin, Integral representation of
    solution for ***u=f and its uniform estimate on ellipsoids,
    Soochow Journal of Mathematics 21, (1995), 313-334.
    [4] H. Grauert and I. Lieb, Das Ramirezsche Integral und die
    Losung der Gleichung im Bereich der beschrankten Formen,
    Rice Univ. Studies 56(1970) no. 2, 29-50.
    [5] G. M. Henkin, Integral representations of functions
    holomorphic in strictly pseudoconvex domains and
    applications to the ***-problem, Mat. Sb. 82(124), 300-308
    (1979); Math. U.S.S.R. Sb. 11(1970), 273-281.
    [6] G. M. Henkin and J. Leuterer, Theory of functions on complex
    manifolds, Birkfauser, Boston, Mass., 1984.
    [7] L. Hormander, L^2 estimates and existence theorems for the
    *** operator, Acta Math., 113(1965), 82-152.
    [8] L. Hormander, Introduction to complex analysis in several
    variables, North Holland, Amsterdam, 1973.
    [9] N. Kerzman, Holder and L^p estimates for solution of ***u=f
    on strongly pseudoconvex domains, Comm. Pure. Appl. Math.,
    XXIV(1971), 301-380.
    [10]S. G. Krantz, Function theory of several complex variables,
    2nd ed. Wadsworth and Brooks, pacific Grove, CA.
    [11]S. Long, Comples analysis, Reading, Mass., Addison-Wesley
    Pub. Co., 1977.
    [12]E. Ramirez, Divisions problem in der komplexen analysis mit
    einer Anwendung auf Rand integral darstellung, Math. Ann.,
    184(1970), 172-187.
    [13]R. M. Range, Holomorphic functions and integral
    representations in several complex variables, Springer-
    Verlag New York Inc., 1986.
    [14]H. Shi, Uniform estimates for the ***-equation on balls,
    Proc. of the 1980 Beijing Symp. on differential geometry
    and differential equations, Science Press, Beihing, China,
    1982, Gordon and Breach, Science Publisher, Inc., New York,
    vol. 3, 1431-1439.
    Description: 碩士
    國立政治大學
    應用數學研究所
    89751010
    91
    Source URI: http://thesis.lib.nccu.edu.tw/record/#G0089751010
    Data Type: thesis
    Appears in Collections:[應用數學系] 學位論文

    Files in This Item:

    File Description SizeFormat
    75101001.pdf74KbAdobe PDF645View/Open
    75101002.pdf96KbAdobe PDF613View/Open
    75101003.pdf122KbAdobe PDF600View/Open
    75101004.pdf285KbAdobe PDF835View/Open
    75101005.pdf92KbAdobe PDF763View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback